RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 74, Issue 3  


The eigenvalue function of a family of Sturm–Liouville operators
T. N. Harutyunyan
3
Meromorphic extension of solutions of soliton equations
A. V. Domrin
23
Spaces and maps of idempotent measures
M. M. Zarichnyi
45
Mixed volume forms and a complex equation of Monge–Ampère type on Kähler manifolds of positive curvature
V. N. Kokarev
65
Joint universality of zeta-functions with periodic coefficients
A. Laurinčikas
79
A family of categories of log terminal pairs and automorphisms of surfaces
Yu. M. Polyakova
103
On the existence of a solution of a homogeneous system of generalized Wiener–Hopf equations
M. S. Sgibnev
157
Extremal problems for integrals of non-negative functions
A. I. Stepanets, A. L. Shidlich
169
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019